# SDR HALA2011051000186

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 3,831 hours, 752 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ENG 2 MINOR FAULT ECAM AFTER LANDING.  PERFORMED EECS2 CHAN B SYS TEST, LAST LEG CLASS 3 FAULT AND GROUND REPORT TEST, TESTED OK. PERFORMED TSM 73-22-00-740-815, TESTED OK.
